# SDR ASAA2021112836752

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 30,343 hours, 9,641 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL, RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. INITIAL EVALUATION, NO LIGHT ON RECALL. PERFORMED PZTC BITE IAW B737-900 FIM 21-62 TASK 801, NO FAULT ON BIT, RED LIGHT FOR SRADA EXHAUST ON PREV FLT, CLEARED ON VERIFY. RAN BOTH PACKS 15-20 MINS, NO FAULTS, NO LIGHTS. A/C OK FOR SERVICE.
